Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The unitability of $ 1$-prime lattice-ordered rings with squares positive

Author: Jing Jing Ma
Journal: Proc. Amer. Math. Soc. 121 (1994), 991-997
MSC: Primary 06F25; Secondary 16W80
MathSciNet review: 1186988
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an l-prime lattice-ordered ring with squares positive and an f-superunit can be embedded in a unital l-prime lattice-ordered ring with squares positive.

References [Enhancements On Off] (What's this?)

  • [1] S. A. Steinberg, On the unitability of a class of partially ordered rings that have squares positive, J. Algebra 100 (1986), 325-343. MR 840580 (88b:16070)
  • [2] -, Unital l-prime lattice-ordered rings with polynomial constraints are domains, Trans. Amer. Math. Soc. 276 (1983), 145-164. MR 684499 (84d:16050)
  • [3] D. G. Johnson, A structure theory for a class of lattice-ordered rings, Acta. Math. 104 (1960), 163-215. MR 0125141 (23:A2447)
  • [4] P. Conrad, Some structure theorems for lattice-ordered groups, Trans. Amer. Math. Soc. 99 (1961), 212-240. MR 0121405 (22:12143)
  • [5] Ma Jingjing, On lattice-ordered rings with polynomial constraints, J. Math. Res. Exposition 11 (1991), 325-330. (Chinese) MR 1123387 (92g:16060)
  • [6] S. A. Steinberg, On lattice-ordered rings in which the square of every element is positive, J. Austral. Math. Soc. 22 (1976), 362-370. MR 0427198 (55:233)
  • [7] M. Henriksen and J. Isbell, Lattice-ordered rings and function rings, Pacific J. Math. 12 (1962), 533-565. MR 0153709 (27:3670)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F25, 16W80

Retrieve articles in all journals with MSC: 06F25, 16W80

Additional Information

Keywords: Lattice-ordered ring, l-prime l-ring, unitability, squares positive
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society